Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

August 13, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Aug 13, 2021, 12:53 PM EDT for Miami-Dade County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 12:53 PM EDT (16:53 UTC)
Expired
Aug 13, 2021, 1:30 PM EDT
In force
37 min
Issued by
NWS Miami, FL
Hail
0.00 in
Wind
40

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 5 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2732 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WWUS82 KMFL 131653
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Fri Aug 13 2021
 
FLZ073-074-173-131730-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1253 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of central Miami-Dade
County through 130 PM EDT...

At 1253 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
west at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Homestead, Coral Gables, South Miami, Black Point, Homestead General
Airport, The Redland, Kendall, Pinecrest, Homestead Base, Naranja,
Glenvar Heights, Richmond West, Richmond Heights, Country Walk,
Kendale Lakes, Leisure City, Palmetto Bay, Cutler Bay, University Of
Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2569 8019 2543 8025 2550 8063 2582 8056
TIME...MOT...LOC 1653Z 100DEG 20KT 2559 8032 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

CWC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:11 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Aug 13, 8:11 AM EDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Miami FL
811 AM EDT Fri Aug 13 2021

...Scattered to Numerous Storms this Afternoon, Some Strong...
...Flooding Possible Today...

.UPDATE...
A soggy day is forecast for today, with max PoPs capped at 70
percent for most the area. Generally, the greatest rain and
thunderstorm chances will be along the east coast during the
morning and early afternoon hours, becoming focused over the
interior and Gulf Coast during the afternoon and evening. Would
not be surprised for additional development in the vicinity of the
western suburbs of the east coast late this afternoon/early this
evening associated with outflows/residual boundaries emanating
from the interior and Gulf Coast convection.

A strong storm or two will be possible across inland/Gulf
sections this afternoon with ample diurnal heating and steepening
lapse rates. Fortunately, 500 mb temps are on the warmer side as
a tropical air mass advects into the region. Main hazards will be
lightning, heavy rain and flooding, and gusty winds near 45 mph
with the strongest of storms. Due to heavy rainfall during the
overnight hours across the east coast, antecedent soil conditions
will not be able to handle abundant rainfall. 1-hr FFG is a
minuscule 1 to 1.5 inches across portions of coastal Miami-Dade
County, with generally 2.5 to 4 inches elsewhere across the CWA.
With that said, tropical hourly rainfall rates ranging from 3 to 8
inches is possible today and this 1-hr FFG can easily be
exceeded. Remember...turn around, don't drown when encountering
flooded roads. Most flood deaths occur in vehicles.

High temps today in the low 90s with heat indices in the low-mid
100s. Depending on cloud cover and rain, these temps may be a
touch too high but will reevaluate again late this morning/early
this afternoon. The remainder of the short term forecast for
today remains on track.

&&

.PREV DISCUSSION... (Issued 724 AM EDT Fri Aug 13 2021)

AVIATION(12Z TAFS)...
The winds should remain out of the east today into tonight with
speeds around 10 knots today before decreasing to 5 to 10 knots
tonight at all of the TAF sites. VCSH for all of the TAF sites
this morning before VCTS for the afternoon into tonight hours,
except VCSH for KAPF taf site tonight. Ceiling and Vis should
remain in VFR conditions, but could fall into MVFR or even IFR
conditions with passage of showers and thunderstorms.

PREV DISCUSSION... (Issued 449 AM EDT Fri Aug 13 2021)

.FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA...
.A Few Strong To Locally Severe Storms Possible Today...
.Tropical Depression Fred To Bring Heavy Rainfall To South
Florida...

SHORT TERM...

Through Sunday Night:

Western Atlantic ridging deteriorates and regresses northwards,
while a tropical upper tropospheric trough drifts westwards into the
Gulf of Mexico. A breadth of low-level easterly flow encompasses the
region beneath these features, allowing a very moist airmass
(precipitable water indices around 2.0 to 2.2 inches) to advect over
the region. A few subtle mid/upper level impulses and strong low-
level moisture convergence should allow for scattered to numerous
showers/thunderstorms to develop across the region today. The
southerly orientation of 700-300 hPa flow atop the aforementioned
boundary layer winds will allow for effective bulk shear values of
15-20 kt across the region. Juxtaposing these effective shear values
with mixed-layer CAPE of around 3000 J/kg and 500 hPa temperatures
around -7/-8C, and a few strong to even severe thunderstorms will be
possible today. The greatest threat will be localized, and likely
dependent on where the maximum temperatures and sufficient forcing
are realized. A few strong to damaging wind gusts will be possible
today, mainly owing to hydrometeor loading and wet microburst
potential. Furthermore, the moist nature of the environment could
favor localized flooding where thunderstorms develop, especially
over recently saturated locations. The Weather Prediction Center
has issued a marginal risk for excessive rainfall for most of
South Florida for today in association with the aforementioned
scattered to numerous thunderstorms.

Meanwhile Tropical Depression Fred is currently encompassing eastern
portions of Cuba. The official National Hurricane Center forecast
has this system strengthening into a Tropical Storm as it approaches
the Florida Straits and the lower Florida Keys by tonight/early
Saturday morning. The primary impacts of concern that may accompany
this system:

Heavy Rainfall/Flooding - Very efficient tropical warm-rain
processes will become realized as this system nears South Florida.
This will favor high instantaneous rainfall rates that could result
in flooding across locations that receive repeated bouts of
rainfall. Region-wide totals of 3-6 inches are possible, while
isolated totals of 8-10 inches will be possible from tonight through
Sunday. Given these forecast totals, the Weather Prediction Center
has issued a slight risk for excessive rainfall for the eastern half
of South Florida for Saturday, and all of South Florida through
Sunday.

Wind - Tropical Storm conditions will be possible, particularly
across coastal portions of Miami-Dade, Mainland Monroe, and Collier
Counties where Tropical Storm Watches are already in effect.
Depending on how this system evolves as it approaches the Florida
Straits, additional Tropical Storm Watches/Warnings may be
necessary. A few damaging wind gusts cannot be ruled out in
association with the storm itself, as well as locally strong
thunderstorms that may develop along the periphery of the system.

Tornadoes - A veering of the low-level winds will allow for enhanced
low-level wind shear as well as 0-1 km storm relative helicities of
100-150 m^2/s^2, which may be supportive of a few tornadoes. Given
this somewhat favorable environment, the Storm Prediction Center has
introduced a marginal risk for severe weather through Sunday morning.

There is still mild uncertainty regarding the exact track and
intensity of Tropical Depression Fred, so be sure to monitor and
pursue updates to the latest forecast information via the National
Hurricane Center and National Weather Service Miami.

LONG TERM...

In the wake of Fred, deep layer ridging will build back over the
region - at least temporarily. Southeasterly low-level flow will
keep plenty of moisture in place for a more typical summertime
pattern to prevail. It should generally consist of showers and
isolated storms moving inland from the Atlantic in the morning,
becoming more robust and widespread as they move inland through the
day/evening.

NHC is monitoring a tropical wave that currently has a high
likelihood of becoming a cyclone within the next 5 days. Ensembles
have been and still are more excited about this wave than Fred,
however there does still remain quite a spread in solutions between
the different global ensemble sets. Among the deterministic models,
the GFS is clearly the most excited with a strong hurricane in the
western Atlantic, while models like the ECMWF/Canadian/UKMET
essentially have nothing. And the GFS is also an outlier in its own
ensemble suite. Nonetheless, it is a feature that will need to be
watched closely as any number of eventual outcomes are possible at
this time. We certainly seem to be entering a more active phase in
the Atlantic basin as we continue closer to the climatological peak
of hurricane season.

AVIATION(06Z TAFS)...

Intermittent MVFR/IFR conditions are possible across the terminals
this morning due to lowering of CIGs/VIS in association with
passing SHRA/TSRA, though VFR conditions should prevail through
about 14-16Z. VCTS may affect terminals through most of the day
today, and intermittent bouts of SHRA/TSRA could impact terminals
ahead of TD Fred, thus short-fused TEMPO groups will likely be
needed. Winds generally easterly around 10-15 kt region-wide
tomorrow. Onset of numerous SHRA/TSRA may occur by early Saturday
morning, though timing will depend on the track and intensity of
TD Fred, of which is still subject to change at this time.

MARINE...

Marine conditions will rapidly deteriorate ahead of Tropical
Depression Fred. Numerous showers and thunderstorms will be possible
through Sunday. Additionally, a few tornadic waterspouts and
strong/damaging wind gusts could accompany cells embedded within the
rainbands associated with this system. Wave heights of 4-5 feet will
be possible across the local waters as well, primarily for Saturday
as the system nears South Florida. Wave heights should subside and
conditions should gradually improve across the region by Sunday
night.

HYDROLOGY...

Area-wide rainfall totals of 4 to 7 inches and isolated totals of 8
to 10 inches will be possible through Sunday, primarily in
association with Tropical Depression Fred. The antecedent rainfall
in some locations in conjunction with these forecast totals has
prompted the Weather Prediction Center to issue a marginal risk for
excessive rainfall today, and a slight risk for excessive rainfall
for most of the region from Saturday through Sunday. Recently
saturated urban and poorly drained locations will be most vulnerable
to flash flooding through this weekend.

BEACHES...

Strong easterly flow will accompany Tropical Depression Fred. This
will favor a high risk for rip currents along the Atlantic beaches
through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  86  77  85 /  60  90  90  70
West Kendall     76  86  76  86 /  60  90  90  70
Opa-Locka        77  86  76  84 /  60  90  90  70
Homestead        76  84  76  86 /  70  90  90  70
Fort Lauderdale  78  85  77  84 /  60  90  80  70
N Ft Lauderdale  78  86  77  84 /  60  90  80  70
Pembroke Pines   77  84  76  84 /  60  90  80  70
West Palm Beach  77  87  77  85 /  70  90  80  70
Boca Raton       78  86  78  84 /  70  90  80  70
Naples           77  88  76  84 /  40  90  90  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch from this evening through Sunday evening for FLZ063-
     066>075-168-172>174.

     Tropical Storm Watch for FLZ069-075-174.

     High Rip Current Risk through Monday morning for FLZ168-172-173.

AM...None.
GM...Tropical Storm Watch for GMZ656-676.

     Tropical Storm Warning for GMZ657.

&&

Update...Fell
Aviation...BNB
Today through Saturday and Marine...SRB
Saturday Night through Thursday...Harrigan

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 13, 7:51 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
751 AM EDT Fri Aug 13 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
751 AM EDT Fri Aug 13 2021

...Strong Storms and Flooding Possible Today...
...Tropical Storm Conditions Possible Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: A high risk for rip currents is forecast along all
Atlantic beaches.

Thunderstorms: Scattered to numerous storms are expected today. The
primary threats will be locally strong wind gusts, frequent
lightning, and localized flooding.

Flooding: While isolated flooding will be possible with the heaviest
rain producing storms, especially along coastal Miami-Dade County,
the bulk of the threat will hold off until tonight when rain
associated with Fred begins to move ashore along the Atlantic coast.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms across all local waters.

Wind: A few storms could become strong and may be capable of
producing wind gusts in excess 45 mph.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Tropical Depression Fred, although disorganized this morning, is
expected to strengthen into a Tropical Storm later today. Confidence
is relatively high in the general track and intensity forecast as
Fred moves through the Straits and across the Keys this weekend.

The main threat from Fred to the local area will be the potential
for localized flooding from excessive rainfall. A Flood Watch is in
effect from tonight through Sunday night.

Sustained tropical storm force winds are most likely over our Gulf
waters and the immediate southwest coast. Elsewhere, tropical storm
force winds will be most likely in occasional gusts.

A few tornadoes will be possible as Fred moves through the eastern
Gulf.

Poor marine and beach conditions are also expected, with a
heightened risk for rip currents and elevated surf along the Atlantic
coast (especially on Saturday).

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Fell

In the hours before

Special weather statement, Aug 13, 11:46 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Miami FL
1146 AM EDT Fri Aug 13 2021

FLZ073-074-173-131615-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1146 AM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1215 PM EDT...

At 1146 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Key Biscayne, moving west at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miami, Coral Gables, Key Biscayne, South Miami, Virginia Key,
Kendall, The Redland, Doral, Pinecrest, Sweetwater, West Miami,
Westchester, Glenvar Heights, Richmond West, Fountainbleau, Richmond
Heights, Country Walk, Kendale Lakes, Palmetto Bay and Cutler Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2558 8014 2556 8048 2580 8043 2575 8012
TIME...MOT...LOC 1546Z 096DEG 19KT 2566 8022

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BAXTER
Local storm report, Aug 13, 12:06 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N 80.19W
08/13/2021  M44 MPH          AMZ630             FL   MESONET

            MESONET STATION XKBS BISCAYNE BAY LIGHT 20
            REPORTED A WIND GUST OF 44MPH AS A GUSTY
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 20
            FEET.

&&

HADI
Special weather statement, Aug 13, 12:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1253 PM EDT Fri Aug 13 2021

FLZ073-074-173-131730-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1253 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of central Miami-Dade
County through 130 PM EDT...

At 1253 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Cutler Bay, or near Black Point, moving
west at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Homestead, Coral Gables, South Miami, Black Point, Homestead General
Airport, The Redland, Kendall, Pinecrest, Homestead Base, Naranja,
Glenvar Heights, Richmond West, Richmond Heights, Country Walk,
Kendale Lakes, Leisure City, Palmetto Bay, Cutler Bay, University Of
Miami and Zoo Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2569 8019 2543 8025 2550 8063 2582 8056
TIME...MOT...LOC 1653Z 100DEG 20KT 2559 8032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 8:40 PM EDTSpecial Marine WarningMFL50 min
Aug 12, 9:25 PM EDTSpecial Marine WarningMFL35 min
Aug 12, 9:33 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 9:34 PM EDTSpecial Marine WarningMFL56 min
Aug 12, 9:36 PM EDTSpecial Weather StatementMFLMiami-Dade24 min
Aug 12, 10:06 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:15 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 12, 10:18 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 10:20 PM EDTSpecial Marine WarningMFL25 min
Aug 12, 10:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 12, 10:32 PM EDTSpecial Marine WarningMFL28 min
Aug 12, 10:43 PM EDTSpecial Marine WarningMFL32 min
Aug 12, 10:48 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Aug 12, 10:48 PM EDTSpecial Marine WarningMFL27 min
Aug 12, 11:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Aug 12, 11:14 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 12, 11:40 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Aug 12, 11:52 PM EDTSpecial Marine WarningMFL38 min
Aug 12, 11:58 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Aug 13, 12:21 AM EDTSpecial Marine WarningMFL39 min
Aug 13, 12:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 1:14 AM EDTSpecial Marine WarningMFL31 min
Aug 13, 1:38 AM EDTSpecial Weather StatementMFLBroward37 min
Aug 13, 2:06 AM EDTAreal Flood AdvisoryMFLBroward3 hr
Aug 13, 2:36 AM EDTSpecial Weather StatementMFLBroward24 min
Aug 13, 2:44 AM EDTSpecial Weather StatementMFLBroward31 min
Aug 13, 3:11 AM EDTAreal Flood AdvisoryMFLBroward2 hr
Aug 13, 4:41 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more63 hr
Aug 13, 4:52 AM EDTTropical Storm WarningMFL30 hr
Aug 13, 5:44 AM EDTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach3 days
Aug 13, 9:57 AM EDTAreal Flood AdvisoryMFLMiami-Dade108 min
Aug 13, 11:45 AM EDTSpecial Marine WarningMFL30 min
Aug 13, 11:46 AM EDTSpecial Weather StatementMFLMiami-Dade29 min
Aug 13, 1:43 PM EDTSpecial Weather StatementMFLGlades47 min
Aug 13, 2:13 PM EDTSmall Craft AdvisoryMFL54 hr
Aug 13, 2:18 PM EDTSpecial Weather StatementMFLGlades27 min
Aug 13, 3:59 PM EDTSpecial Marine WarningMFL61 min
Aug 13, 4:58 PM EDTSpecial Marine WarningMFL62 min
Aug 13, 6:23 PM EDTSpecial Weather StatementMFLGlades37 min
Aug 13, 7:02 PM EDTSpecial Weather StatementMFLHendry28 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.